# SDR UPS803575

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5722958
- Condition: Corroded
- Location: Fs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON AFT BAG BIN ON TOP OF BELT FRAME B.S. 1060, LONGERONS 35L AND 35R.  REPAIRED IAW SRM 53-2-0.
